Can I Take Nyquil And Alka Seltzer Cold Together

Can I Take Nyquil And Alka Seltzer Cold TogetherAlka-Seltzer effervescent products are ideal for people who don't like pills or syrups. Severe overdoses can even lead to death. You can take Mucinex and NyQuil together safely if you follow the recommended dosage for each drug. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis ). While cough suppressants wont typically affect your blood pressure, an antihistamine can. Alka-Seltzer Plus Sinus-Allergy-Cgh Oral (doxylamine-phenylephrine-dextromethorphan-acetaminophen oral) Alka-Seltzer Plus Sinus-Cough Oral (phenylephrine-dm-acetaminophen oral) AllanFol RX Oral (folic acid-pyridoxine (b6)-cyanocobalamin (b12) oral). Veklury (remdesivir) and Olumiant (baricitinib) are two FDA-approved medications for COVID-19. Alka-Seltzer Plus Cold/Cough Formula Oral (chlorpheniramine-phenyleph-dextromethorph-acetaminophen oral) Alka-Seltzer Plus Cold+Flu Oral (doxylamine-pseudoephed-dextromethorphan-acetaminophen oral) Alka-Seltzer Plus Day Oral (phenylephrine-dm-acetaminophen oral). Allergic Rhinitis Products: First-generation antihistamines carry a label warning patients against use if they have difficulty in urination due to an enlarged prostate gland, unless directed to do so by a physician. However, taking Mucinex at night with NyQuil might actually keep you from falling asleep. Does Alka-Seltzer Plus COLD+FLU Interact with other Medications? Severe Interactions These medications are not usually taken together. Alka-Seltzer typically advises not to take Nyquil within 4 hours of taking Alka-Seltzer. Some cold medicines don't contain decongestants. Richard Zimon and 3 doctors agree 10 thanks Dr. How to use Emergen-C Tablet, Chewable Chew this medication thoroughly and swallow, usually once daily or as directed. An overdose of acetaminophen can damage your liver or cause death. See a doctor who can help Find Dermatologists near you. Mucinex ( guaifenesin) is an expectorant that helps relieve chest congestion. Stay calm Sit in a chair with head forward and moth open to avoid choking and keep airways unblocked Place a cold cloth or ice against your nose and face to decrease bleeding Squeeze sides of nose together at the bridge for 15 minutes If bleeding continues or worsens, seek medical attention Anticoagulation Management Anticoagulation Medication. Alka-Seltzer effervescent products are ideal for people who don't like pills or syrups. How to use Emergen-C Tablet, Chewable Chew this medication thoroughly and swallow, usually once daily or as directed. It is especially important that you do not use any medicine with dextromethorphan if you take a selective serotonin reuptake inhibitor (SSRI) such as Prozac (fluoxetine), Zoloft (sertraline), or Lexapro. Robert Kneece answered Specializes in Internal Medicine and Pediatrics Depends: I would wait at least 4 hours between the two. Although both Alka-Seltzer and Nyquil are over-the-counter medications, it is important to read the directions on each before taking them. I am wondering if I should/can continue to take Alka Seltzer Cold & Flu (day & night) as I have a bad head cold and have been taking alka seltzer, Sudafed and DayQuil, NyQuil for a few days and am having a lot of trouble sleeping. Alka-Seltzer Plus Cold may also be used for purposes not listed in this medication guide. chlorpheniramine cetirizine Applies to: Alka-Seltzer Plus Cold (acetaminophen / chlorpheniramine / phenylephrine) and Zyrtec (cetirizine) Using cetirizine together with. While cough suppressants won’t typically affect your blood pressure, an antihistamine can. Drugs with a short half-life take effect quicker, however, they need to be taken more frequently than drugs with a longer half-life. Alka-Seltzer Plus Cold and Cough is a medication that is used to relieve multiple cold symptoms. Drugs that contain acetaminophen are available as drops, syrups, capsules, and pills, and are most often used for headaches, muscle aches, menstrual periods, colds and sore throats, toothaches, reactions to vaccinations. Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years of age. Does doxycycline interact with my other drugs? Enter other medications to view a detailed report. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years of age. Has more than one active ingredient Alka-Seltzer Plus Severe Cold & Flu Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps The product contains more than one active ingredient. Contrast dyes used in diagnostic tests such as MRIs, CT scans, or angiograms may increase your risk for kidney. Similar to DayQuil Severe Cold & Flu, Alka-Seltzer Plus Multi-Symptom Cold & Flu has a higher per-pill dose of acetaminophen (500 milligrams. Mucinex will loosen your mucus, which can cause you to wake up to cough. It can also help with fever, runny nose, and sneezing. ago Thank you for all the great information! In regards to cold medicine affecting absorption rates of meds (levothyroxine in my case). Taking too much acetaminophen. Allergic Rhinitis Products: First-generation antihistamines carry a label warning patients against use if they have difficulty in urination due to an enlarged prostate gland, unless directed to do so by a physician. The four active ingredients are acetaminophen, dextromethorphan, guaifenesin, and phenylephrine. Do not take more of this medication than is recommended. Consult your healthcare professional. These cough and cold combinations are available both over-the-counter (OTC) and with your doctor's prescription. 1k views Reviewed >2 years ago Thank Dr. Alka-Seltzer Plus Multi-Symptom Cold & Flu can be taken every four hours by dissolving a single-dose packet in eight ounces of water. Like DayQuil, NyQuil combination products typically contain acetaminophen and dextromethorphan. Vicks Nyquil Severe Cold/Flu Interactions Do not drink alcohol while you are using this medicine. Most frequently checked interactions View interaction reports for Eliquis (apixaban) and the medicines listed below. alfentanil inj Alka-Seltzer + Night-Time Cold Oral (doxylamine-pseudoephed-dextromethorphan-acetaminophen oral) Alka-Seltzer Plus Cold+Flu Oral (doxylamine-pseudoephed-dextromethorphan-acetaminophen oral) Alka-Seltzer Plus Day Oral (phenylephrine-dm-acetaminophen oral). Certain dietary supplements, including multivitamins, can interfere with your body's ability to absorb, process or eliminate medications. From the table, it can be seen that Alka-Seltzer products do contain sodium. I don't think your reaction had anything to do with the combination of Alka Seltzer and Nyquil. The combination can cause a serious interaction called serotonin syndrome. Answer. Do not take more than one product containing acetaminophen at a time to avoid an overdose. Keep in mind that Tylenol is also found in many OTC cold and flu products. Do not use Alka-Seltzer Plus Cold if you have used an MAO inhibitor in the past 14 days, such as isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, or tranylcypromine. For example, taking multiple blood thinners, such as vitamin E, aspirin and warfarin, may cause internal bleeding or even stroke. Follow all directions on the product package, or take as directed by your. Instead of phenylephrine, NyQuil usually has doxylamine, which is an antihistamine that helps with runny nose and sleep. Do not use Alka-Seltzer Plus Cold if you have used an MAO inhibitor in the past 14 days, such as isocarboxazid, linezolid, methylene blue injection, phenelzine,. The amount of sodium per tablet ranges from 504 mg to 588 mg. Currently take amitryptaline 10 mg nightly for migraines is it safe to take nyquil for a cold or will there be an adverse interaction between the two? 2 doctor answers • 4 doctors weighed in Is it safe to take NyQuil if I. Doxylamine is the active ingredient in the brand-name sleep aid Unisom and the "ZzzQuil". 16,17 Second-generation antihistamines (e. If you have a cold, see your doctor before popping pills. The brand also has a multi-symptom cold and flu remedy that contains a different mix of drugs. Acetaminophen is an especially big concern because it often. Find patient medical information for Alka-Seltzer Plus Night Time oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Alka-Seltzer Plus Cold is a combination medicine used to treat headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu. Nyquil Cold And Flu (Acetaminophen / Dextromethorphan / Doxylamine) Relieves coughing and cold symptoms Alka-Seltzer Plus Cold And Cough (Aspirin / Chlorpheniramine / Dextromethorphan / Phenylephrine) is good for multiple cold symptoms, but it’s more medicine than you need if you only have one symptom. This can be beneficial for pain relief, however it can become addictive and withdrawal symptoms are common. Is Alka Tylenol Regular Strength (acetaminophen) effectively reduces fever and relieves pain, but it doesn't lower inflammation and swelling. After taking DayQuil one day and alka seltzer another I really didn't feel any different. Applies to: Alka-Seltzer Plus Cold (acetaminophen / chlorpheniramine / phenylephrine) Alcohol can increase the nervous system side effects of chlorpheniramine such as dizziness, drowsiness, and difficulty concentrating. An overdose of acetaminophen can damage your liver or cause death. Alka Seltzer Plus Cold has aspirin along with other ingredients. Flu medications, like Tamiflu (oseltamivir), shouldn’t be used to treat COVID-19. Choose a cold medicine that's made for people with high blood pressure. Some on the ingredients can interact but should not cause any. Alka-Seltzer Plus Cold and Cough is a medication that is used to relieve multiple cold symptoms. Like other antidepressants, monoamine oxidase. Benzonatate (generic for Tessalon) can safely be taken with most other cough medications. Do not take more of this medication than is recommended. It should never be used in children under 12. However, taking Mucinex at night with NyQuil might actually keep you from falling asleep. acid-reducing agents) such as Tums, Rolaids, and Alka-Seltzer can increase absorption of amphetamines. Alka Seltzer Plus Cold has aspirin along with other ingredients. There are 194 drugs known to interact with doxycycline, along with 3 disease interactions, and 2 alcohol/food interactions. Dextromethorphan (Delsym). Its safe to combine Tylenol ( acetaminophen) and Advil, since its different class medications. Does Alka-Seltzer Plus COLD+FLU Interact with other Medications? Severe Interactions These medications are not usually taken together. If taken together, they shouldn't cause an overdosing problem (because they don't have the same ingredients). After taking DayQuil one day and alka seltzer another I really didn't feel any different. Choose a cold medicine that's made for people with high blood pressure. ALCET Oral (oxycodone-acetaminophen oral) Alidrin Oral (isometheptene-dichloralphenazone-acetaminophen oral) Alka-Seltzer + Night-Time Cold Oral (doxylamine-pseudoephed-dextromethorphan-acetaminophen oral) Alka-Seltzer Plus Cold+Flu Oral (doxylamine-pseudoephed-dextromethorphan-acetaminophen oral). Brand Names Include: Cymbalta Oral, Irenka Oral. Although there are cases in which the below drugs can be used together, you should speak with your doctor first before combining them. If taken together, they shouldn't cause an overdosing problem (because they don't have the. Some cold medicines don't contain decongestants. The FDA has only approved Tamiflu and Xofluza to treat and prevent the flu. What I really need is some good ol' sudafed, but I don't appreciate the price. Consider pain medicine carefully. These medications are not usually taken together. That sounds like a pretty serious reaction. From the table, it can be seen that Alka-Seltzer products do contain sodium. Dilated blood vessels can cause nasal. as long as it has been 6 hours since your last Alka seltzer. I don't think your reaction had anything to do with the combination of Alka Seltzer and Nyquil. NSAIDs can also be found in many medications marketed for fevers, colds, coughs, and sleeping problems. Stay calm Sit in a chair with head forward and moth open to avoid choking and keep airways unblocked Place a cold cloth or ice against your nose and face to decrease bleeding Squeeze sides of nose together at the bridge for 15 minutes If bleeding continues or worsens, seek medical attention Anticoagulation Management Anticoagulation Medication. It contains aspirin, chlorpheniramine, dextromethorphan, and phenylephrine. An overdose of acetaminophen can be fatal. The brand also has a multi-symptom cold and flu remedy that contains a different mix of drugs. Therefore, co-administration of Adderall and antacids is not recommended. A drug’s half-life is the time it takes for half of a given dose to be eliminated from the body or bloodstream, as measured in hours. It is important to avoid medications that contain NSAIDs such as ibuprofen, naproxen or aspirin (common brand names are Motrin, Aleve, and Alka-Seltzer), however medications that contain acetaminophen (Tylenol) and other medications used to treat cold and flu symptoms are safe alternatives. It should be noted however, that for most cough medications, there is a lack of evidence available showing that using a combination is more effective than using one alone. Alka-Seltzer Plus Cold (Aspirin / Chlorpheniramine / Phenylephrine) is a combination medicine that relieves multiple cold symptoms. Bridget Clinical Pharmacist Doctoral Degree 4,759 satisfied customers I have an upset stomach can I take a alka seltzer now and. Of the total drug interactions, 14 are major, 150 are moderate, and 30 are minor. From the table, it can be seen that Alka-Seltzer products do contain sodium. Although both Alka-Seltzer and Nyquil are over-the-counter medications, it is important to read the directions on each before taking them. An overdose of acetaminophen can be fatal. If i have a terrible cold how long after i take my amitriptyline can i take nyquil or dayquil? 1 doctor answer • 1 doctor weighed in Currently take amitryptaline 10 mg nightly for migraines is it safe to take nyquil for a cold or will there be an adverse interaction between the two?. 208 significant drug interactions. Acetaminophen can damage your liver, and alcohol can increase this risk. , doctor or pharmacist) for more in formation. drug interactions checker serious interactions for duloxetine oral. Cold and flu preparations sometimes include a non-steroidal anti-inflammatory drug (NSAID) like ibuprofen or acetaminophen as a pain reliever or fever reducer. Though there are drugs that can be used safely to treat a cold, some drugs, like NSAIDs (ibuprofen, naproxen), Benadryl (diphenhydramine), and dextromethorphan, should generally not be used by patients taking Prozac (Fluoxetine) unless otherwise directed by your doctor. Mixing medications and dietary supplements can be a recipe for disaster. DayQuil combination OTC products usually contain acetaminophen (for fever and pain), dextromethorphan (for coughing fits), and phenylephrine (for stuffy nose). Is it safe to take Alka Seltzer with a cold?. Diabetic Tussin Nighttime Cold and Flu (also contains dextromethorphan and diphenhydramine) Acetaminophen is found in many cold and flu medicines. Family Medicine 25 years experience. Alka-Seltzer Plus Multi-Symptom Cold & Flu can be taken every four hours by dissolving a single-dose packet in eight ounces of water. For example, Alka-Seltzer Plus Cold & Cough Medicine and Tylenol both contain acetaminophen--you shouldn't take them together. Tamiflu and Xofluza aren’t authorized or approved to treat COVID-19. Don’t take more than the maximum recommended amount (4,000 mg per day). Some on the ingredients can interact but should not cause any problems in normal dosage but best to wait. Alka-Seltzer typically advises not to. Just dont do it for more than 3 days. Severe Interactions. DayQuil combination OTC products usually contain acetaminophen (for fever and pain), dextromethorphan (for coughing fits), and phenylephrine (for stuffy nose). Do not take nonsteroidal anti-inflammatory drugs (NSAIDs). These cough and cold combinations are available both over-the-counter (OTC) and with your doctor's prescription. How to use Alka-Seltzer Plus Cold+Flu 12. Mixing medications and dietary supplements can be a recipe for disaster. Use of these medications together can cause: sedation, confusion, dry mouth, visual changes, flushing etc. All generic drug interactions for duloxetine oral (lists will include brand and generic names): 7 contraindicated drug interactions. com/can-i-take-this-cold-medication-with-that-one-770674#SnippetTab" h="ID=SERP,5643. Taking them together can result in an overdose of acetaminophen, which can cause liver damage. Alka-Seltzer Plus Severe Cold & Flu Vicks NyQuil Cold & Flu Nighttime Relief LiquiCaps Naproxen may increase your risk of heart attack or stroke, especially if you use it for an extended period of time. What is Alka-Seltzer Plus Cold? Acetaminophen is a pain reliever and fever reducer. Alka-Seltzer Plus Cold+Flu 12. No, you should not take Tylenol and NyQuil together. Alkalinizing agents Over-the-counter gastrointestinal alkalinizing products (i. Severe overdoses can even lead to death. I covered the most common drug found in OTC cold meds promoted for nighttime use, diphenhydramine (Benadryl), in my previous post. Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. It can also help with fever, runny nose, and sneezing. Now Japan uses more and more robots alka seltzer cold and blood pressure medication to work in factories, low blood pressure home remedies in tamil because robots can work 24 hours a day, will not cold medicine for people blood pressure medicine go on strike, will not have the trouble of labor unions, will can you take water pills with blood. You want to stick with the Alka seltzer package rules and take it only as often as per package. Yes tho dont need to: Nyquil has an antihistamine so really no added benefit to both it and Benadryl ( diphenhydramine) at the same time. Nighttime Alka-Seltzer products contain a similar sedating antihistamine called doxylamine succinate. Christian Assad answered Cardiology 16 years experience Yes just limit: Yes, it also depends on the nasal decongestant. Most other over-the-counter cough/cold medications are safe to use, but if you are unsure, be sure to speak with your doctor or pharmacist. Created for people with ongoing healthcare needs but benefits everyone. Check to see if any of your OTC or prescription pain medications contain acetaminophen, so you can avoid accidentally taking it from multiple sources. However, if both are taken, a person would be doubling up on anti-inflammatory anti-pyretic pain -relievers (because acetaminophen and aspirin have similar actions). You can take Mucinex and NyQuil together safely if you follow the recommended dosage for each drug. Find everything you need to know about Nyquil Severe Cold & Flu (Acetaminophen, Dextromethorphan, Doxylamine, And Phenylephrine), including what it is used for, warnings, reviews, side effects. I covered the most common drug found in OTC cold meds promoted for nighttime use, diphenhydramine (Benadryl), in my previous post. Certain vitamins and minerals could cause dangerous drug interactions, putting your health at risk. Mucinex will loosen your mucus, which can cause you to wake up to cough. Pain medications also known as nonsteroidal anti-inflammatory drugs (NSAIDs) These medications reduce blood flow to the kidneys and should be avoided. Acetaminophen is the active ingredient in many OTC medications (Tylenol, Nyquil, Alka-Seltzer Plus, Sudafed PE, and many more). Tamiflu and Xofluza aren’t authorized or approved to treat COVID-19. Nyquil typically contains the following active ingredients, each with a different purpose: Acetaminophen: a pain reliever and fever reducer Dextromethorphan: a cough suppressant. Alka-Seltzer + Night-Time Cold Oral (doxylamine-pseudoephed-dextromethorphan-acetaminophen oral) Alka-Seltzer Plus Cold+Flu Oral (doxylamine-pseudoephed. If you are taking the over-the-counter product, read and follow all directions on the. Tylenol or Advil only for pain. This can be beneficial for pain relief, however it can become addictive and withdrawal symptoms are common. Some people may also experience impairment in thinking and judgment. Do not use Alka-Seltzer Plus Cold if you have used an MAO inhibitor in the past 14 days, such as isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, or tranylcypromine. Meloxicam is typically prescribed for three different types of arthritis: osteoarthritis, or a swelling of joint lining; juvenile rheumatoid arthritis, or arthritis found in children; and ankylosing spondylitis, or arthritis of the spine. Nyquil is a combination medication used to treat cold and flu symptoms like cough, sore throat, and headache. Minimally clinically significant. Do not take more than one product containing acetaminophen at a time to avoid an overdose. While NyQuil doesn’t contain any decongestants, their cold and flu products include an antihistamine called doxylamine succinate and a cough suppressant called dextromethorphan. Vitamin supplements may interact with blood thinners too, according to the. Of the total drug interactions, 14 are major, 150 are moderate, and 30 are minor. Use Nyquil Severe Cold & Flu (Acetaminophen, Dextromethorphan, Doxylamine, And Phenylephrine) exactly as directed on the label, or as prescribed by your doctor. Nighttime Alka-Seltzer products contain a similar sedating. Is Alka Tylenol Regular Strength (acetaminophen) effectively reduces fever and relieves pain, but it doesn't lower inflammation and swelling. Alka seltzer contains sodium bicarbonate, the ingredient found in baking soda and Tums which can help to reduce stomach acid and indigestion. Can i take a nasal decongestant and nyquil cold and flu together? Dr. 5 Mg-10 Mg-20 Mg-650 Mg Oral Powder Pack See also Warning section. There isn’t much data that shows that these flu medications would offer any benefit for people with COVID-19. Though there are drugs that can be used safely to treat a cold, some drugs, like NSAIDs (ibuprofen, naproxen), Benadryl (diphenhydramine), and dextromethorphan, should generally not be used by patients taking Prozac (Fluoxetine) unless otherwise directed by your doctor. Certain dietary supplements, including multivitamins, can interfere with your body's ability to absorb, process or eliminate medications. Alka-Seltzer Plus Cold & Cough Effervescent; Alka-Seltzer Plus Cold Non-Drowsy; Alka-Seltzer Plus Day Cold; Alka-Seltzer Plus Day Severe Cold, Cough & Flu; Alka-Seltzer Plus Day Sinus Congestion, Allergy & Cough; Alka-Seltzer Plus Flu; Alka-Seltzer Plus Night Cold Formula; Alka-Seltzer Plus Night Severe Cold, Cough & Flu. Like phenylephrine, Sudafed (pseudoephedrine) is a decongestant that can help if you have a stuffy nose. Martin Raff agrees 1 thank A 31-year-old male asked:. The brand also has a multi-symptom cold and flu remedy that contains a different mix of drugs. Does Alka-Seltzer Plus COLD+FLU Interact with other Medications? Severe Interactions These medications are not usually taken together. Best Cold Medicine: OTC Treatments for Your Symptoms 5 Sources By Kristina Duda, RN. You can also take preventative actions everyday to help you avoid colds and flu, such as: Avoiding close contact with people that are sick Washing your hands often with soap and water Avoiding touching your eyes, nose and mouth with unwashed hands Cleaning and disinfecting frequently touched surfaces in your home if someone is sick. SYMPATHOMIMETICS (INDIRECT & MIXED. Does Alka-Seltzer Plus COLD+FLU Interact with other Medications? Severe Interactions These medications are not usually taken together. What can you not take with Alka. Alka seltzer contains. It can also help with fever, runny nose, and sneezing. Nyquil is a combination medication used to treat cold and flu symptoms like cough, sore throat, and headache. Avoid drinking alcohol while taking Tylenol. Taking them together can result in an overdose of acetaminophen, which can cause liver damage. Alka-Seltzer Plus Multi-Symptom Cold & Flu can be taken every four hours by dissolving a single-dose packet in eight ounces of water. In general, herbal and vitamin supplements may need to be avoided if you have kidney disease. Acetaminophen, such as: Tylenol. Use aspirin or acetaminophen to treat a fever, sore throat, headache or body aches. No, you should not take Tylenol and NyQuil together Both contain acetaminophen Taking them together can result in an overdose of acetaminophen, which can cause. Do not stop taking any medication without talking to your doctor first. Check the label on all the medications you take to prevent. Depends: I would wait at least 4 hours between the two. If taken together, they shouldn't cause an overdosing problem (because they don't have the same ingredients). And although there are benefits to getting the flu shot, it can’t protect you from COVID-19. Many other medications are authorized for emergency use. Similar to DayQuil Severe Cold & Flu, Alka-Seltzer Plus Multi-Symptom Cold & Flu has a higher per-pill dose of acetaminophen (500 milligrams versus 325. Major Moderate Minor Unknown allopurinol amiodarone amlodipine aspirin atorvastatin carvedilol diltiazem furosemide gabapentin hydrochlorothiazide levothyroxine lisinopril losartan magnesium oxide metformin metoprolol. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan. NSAIDs, like ibuprofen and naproxen, should not be taken with methylprednisolone (or prednisone) unless otherwise directed by your doctor. Both contain acetaminophen. Now Japan uses more and more robots alka seltzer cold and blood pressure medication to work in factories, low blood pressure home remedies in tamil because robots can work 24 hours a day, will not cold medicine for people blood pressure medicine go on strike, will not have the trouble of labor unions, will can you take water. Nyquil Cold And Flu (Acetaminophen / Dextromethorphan / Doxylamine) Relieves coughing and cold symptoms Alka-Seltzer Plus Cold And Cough (Aspirin / Chlorpheniramine / Dextromethorphan / Phenylephrine) is good for multiple cold symptoms, but it’s more medicine than you need if you only have one symptom. Best Cold Medicine: OTC Treatments for Your Symptoms 5 Sources By Kristina Duda, RN